# SDR VTZA97190

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 696230
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6150 - DURING CRUISE ON 3-20-97, EXPERIENCED RT  ENGINE OIL PRESSURE INDICATION FLUCTUATION AT APPROX 20-40 PSI.  ACFT DIVERTED PHL WITH  NORMAL LANDING.  MAINT T/S  AND  INSPECTED THE ENGINE OIL LEVEL AND FOUND IT OK.  MAINT PERFORMED ENGINE RUNS AND NOTICED THE INDICATOR FLUCTUATING O-40 PSI AT GROUND IDLE WITH NO OIL CAPTION LIGHT ILLUMINATION.  MAINT ALSO SWAPPED INDICATORS TO ENSURE THE PROBLEM WAS AN INDICATOR ONLY.  MAINT THEN OPENED A DEFERRED MAINTENANCE ACTION ITEM UNDER MEL 79-3, CAT 'C'.  DMI COUPON NR IS 04085.  MAINT CLOSED DMI 04085 ON 3-22-97 BY REMOVING AND REPLACING TRANSDUCER, OPS CHK OK.  ACFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
